# SDR FDEA202105111179

- Difficulty date: May 11, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUTHOLE SURFACE   FOUND CORROSION CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE    SURFACE REWORKED AS PER MD-11 CMM 57-44-08 AND FOUND BARREL NUT WALL THICKNESS   LOWER FACE EXCEED LIMIT BASED THE DIFFERENCE BETWEEN DRAWING AND CMM MAXIMUM   REWORK LIMITS FOR BARREL NUT HOLE. REPAIR SHIM FABRICATED AND INSTALLED AS PER MD-  11 CMM 57-44-08 AND E.A. # 1-5750-T0300832A PART 2 STEP 1.  REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
